# SDR SWAA2012052904351

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 7,577 hours, 4,437 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 8450
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMELL OF SMOKE IN CABIN ON FINAL APPROACH.  REMOVED AND REPLACED RECIRC FAN PER MM.
